# SDR DXTA2013092405517

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 5,957 hours, 4,638 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 321053
- Part serial: 446
- Condition: Malfunctioned
- Location: Brakes
- Part time: 350 hours, 289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE GRABBING VIOLENTLY DURING TAXI, BOTH RT AND LT BRAKE, FROM EITHER PILOTS BRAKE PEDALS.   R & R THE BRAKE METERING VALVE.  BLED SYS. OPS AND LEAK CHECKS GOOD.  COMPLETED IAW MM 32-44-00.
